UM

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
On convergence of the modulus-based matrix splitting iteration method for horizontal linear complementarity problems of H+-matrices Journal article
Applied Mathematics and Computation, 2020,Volume: 369
Authors:  Zheng,Hua;  Vong,Seakweng
Favorite |  | TC[WOS]:12 TC[Scopus]:12 | Submit date:2021/03/09
Convergence  Horizontal linear complementarity problem  Modulus-based matrix splitting iteration method  
Smallest eigenvalue of large Hankel matrices at critical point: Comparing conjecture with parallelised computation Journal article
Applied Mathematics and Computation, 2019,Volume: 363
Authors:  Chen,Yang;  Sikorowski,J.;  Zhu,Mengkun
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
Extremely ill-conditioned Hankel matrices  Parallel eigensolver  Random matrix  Smallest eigenvalue  
On the ensemble controllability of Boolean control networks using STP method Journal article
Applied Mathematics and Computation, 2019,Volume: 358,Page: 51-62
Authors:  Zhong,Jie;  Liu,Yang;  Kou,Kit Ian;  Sun,Liangjie;  Cao,Jinde
Favorite |  | TC[WOS]:42 TC[Scopus]:46 | Submit date:2021/03/11
Boolean control network  Ensemble controllability  Free control sequence  Input Boolean network  Input disturbance  
A direct preconditioned modulus-based iteration method for solving nonlinear complementarity problems of H-matrices Journal article
Applied Mathematics and Computation, 2019,Volume: 353,Page: 396-405
Authors:  Zheng,Hua;  Vong,Seakweng;  Liu,Ling
Favorite |  | TC[WOS]:11 TC[Scopus]:11 | Submit date:2021/03/09
Modulus-based matrix splitting iteration method  Nonlinear complementarity problem  Precondition  
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
Applied Mathematics and Computation, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho,A.;  Chen,Y.;  Filipuk,G.;  Rebocho,M. N.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Askey–Wilson operator  Divided-difference operator  Non-uniform lattices  Orthogonal polynomials  Semi-classical class  
The smallest eigenvalue of large Hankel matrices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 375-387
Authors:  Zhu, Mengkun;  Chen, Yang;  Emmart, Niall;  Weems, Charles
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Asymptotics  Smallest Eigenvalue  Hankel Matrices  Orthogonal Polynomials  Parallel Algorithm  
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
New aspects of Beurling-Lax shift invariant subspaces Journal article
Applied Mathematics and Computation, 2015,Volume: 256,Page: 257-266
Authors:  Tan L.;  Qian T.;  Chen Q.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Backward Shift Invariant Subspace  Band Preserving Problem  Bedrosian Identity  Forward Shift Invariant Subspace  
Asymptotic behavior of fractional Laplacians in the half space Journal article
Applied Mathematics and Computation, 2015,Volume: 254,Page: 125-132
Authors:  Zhang Y.H.;  Deng G.T.;  Kou K.I.
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/02/13
Asymptotic Behavior  Exceptional Set  Fractional Laplace Operator  Poisson Integral